Skip to content
HIPO or Hiper????
avatar
lgoicoc posted:
More precisely:
I´m a woman, 56. I´m not with overweight right now,
my "Thyroid Cascading reflex" exam I have:
0.01 L Reference Range 0.40 -4.50 mIU/L
T4/FREE Refrence Range 0.8-1.8 ng/dL

Looks like it´s consistent with primary hyperthyroidism.
I have other symptons: I feel tired, heavy, less flexible, overnight miccion urgency, head ache, back pain, joint pains, and more...
I´m a little worry about the medicatyions for this kind of problems...
Please, advice!
Reply
 
avatar
DOGDANCING_TCOS responded:
Don't be afraid to take the hyperthyroid medication.

You really should treat it. Untreated it can cause some serious problems.


I used propylthiouracil also known as PTU to treat mine and have heard that there are less side effects then the other choice.

start the medication and get to feeling better!
 
avatar
lgoicoc replied to DOGDANCING_TCOS's response:
Dear Dogdancing,
Then, looks like is hiper...
Thank you for your advice....
 
avatar
DOGDANCING_TCOS replied to lgoicoc's response:
The lower the TSH number is the MORE hyper you are.

Its kind of backwards.


Spotlight: Member Stories

I had thyroid cancer at the age of 18, back in 1996. Had a total thyroidectomy, and have to rely on my thyroid medication to regulate my body ever sin...More

Helpful Tips

Hashimoto's Patients Beware: Mood Disorders!
Hello all! I was diagnosed with Hashimoto's four years ago and have been struggling with mood problems ever since. I was diagnosed with ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.